Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 63, NWS Austin/San Antonio, TX

November 20, 2009Atascosa County, Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 20, 2009, 10:24 AM CST for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 20, 2009, 10:24 AM CST (16:24 UTC)
Expired
Nov 20, 2009, 1:15 PM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 20, 11:55 AM CSTFLASH FLOODSan Antonio, TXSEVERAL HIGH WATER RESCUES ONGOING AROUND THE METRO AREA
Nov 20, 12:35 PM CSTFLASH FLOOD4 E Floresville, TXWATER FLOWING OVER THE ROADWAY AT FM 537

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 201624
FFWEWX
TXC013-029-493-201915-
/O.NEW.KEWX.FF.W.0063.091120T1624Z-091120T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 AM CST FRI NOV 20 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATASCOSA COUNTY...
  BEXAR COUNTY...
  WILSON COUNTY...

* UNTIL 115 PM CST.

* AT 1019 AM CST...THE NATIONAL WEATHER SERVICE HAS DETERMINED
  THAT RAINFALL ESTIMATES FROM DOPPLER RADAR AND RAINFALL TRENDS
  FROM THIS MORNING...INDICATE FLASH FLOODING FROM SHOWERS AND
  THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDCREST...UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...
  TERRELL HILLS...SUTHERLAND SPRINGS...ST. HEDWIG...SHAVANO PARK...
  SEA WORLD...SCHERTZ...SAN ANTONIO...PANDORA...OLMOS PARK...LIVE
  OAK...LEON VALLEY...LEON SPRINGS...LACKLAND AFB...LA VERNIA...
  KIRBY...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...FAIR OAKS
  RANCH...ELMENDORF...CROSS MOUNTAIN...CHINA GROVE...CALAVERAS
  LAKE...BULVERDE AND ALAMO HEIGHTS.

WIDESPREAD RAINS...LOCALLY HEAVY RAIN...FROM SHOWERS AND
THUNDERSTORMS WILL AFFECT BEXAR...ATASCOSA AND WILSON COUNTIES
FOR THE NEXT 1 TO 2 HOURS.  THIS WILL CAUSE FLOODING AT LOW WATER 
CROSSINGS AND IN LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2970 9881 2975 9866 2976 9854 2972 9844
      2975 9841 2973 9835 2968 9839 2961 9834
      2956 9829 2957 9825 2949 9817 2949 9813
      2938 9812 2938 9786 2923 9774 2891 9814
      2888 9823 2880 9814 2865 9830 2866 9879

$$
1 follow-up statement
000 
WGUS74 KEWX 201727
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CST FRI NOV 20 2009

TXC013-029-493-201915-
/O.CON.KEWX.FF.W.0063.000000T0000Z-091120T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-WILSON TX-ATASCOSA TX-
1127 AM CST FRI NOV 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CST FOR
ATASCOSA...WILSON AND BEXAR COUNTIES...

AT 1125 AM CST...WIDESPREAD RAIN...WITH AREAS OF LOCALLY HEAVY
RAIN...CONTINUED OVER BEXAR...ATASCOSA...AND WILSON COUNTIES. 

THE SHOWERS AND THUNDERSTORM PRODUCING THESE RAINS ARE MOVING
TO THE EAST AT 25 MPH.  THIS WILL CAUSE FLOODING AT LOW WATER
CROSSINGS AND IN LOW LYING AREAS.

LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST. HEDWIG...SHAVANO
PARK...SEA WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE OAK...
LEON VALLEY...LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HILL COUNTRY
VILLAGE...HELOTES...FAIR OAKS RANCH...CROSS MOUNTAIN...CHINA GROVE
AND ALAMO HEIGHTS.


LAT...LON 2970 9881 2975 9866 2976 9854 2972 9844
      2975 9841 2973 9835 2968 9839 2961 9834
      2956 9829 2957 9825 2949 9817 2949 9813
      2938 9812 2938 9786 2923 9774 2891 9814
      2888 9823 2880 9814 2865 9830 2866 9879

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 20, 5:15 AM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Nov 20, 5:15 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 AM CST FRI NOV 20 2009

.AVIATION...
VARIABLE CONDITIONS OF LOW MVFR AND IFR CIGS CURRENTLY PREVAIL WITH
SCT TO NUMEROUS SHRA AND ISOLD TSRA MOVING NE AT 25 KNOTS. EXPECT
CURRENT CONDITIONS TO CONTINUE UNTIL 15-16Z WHEN THE COLD FRONT IN
THE TX HILL COUNTRY WILL PUSH SWD THRU THE AREA AND CIGS WILL IMPROVE
TO MVFR MOST AREAS. SHRA/TSRA WILL LINGER BEHIND THE FRONT...BUT
THE GENERAL TREND WILL BE FOR IMPROVEMENT TO VFR CONDITIONS BY
21-23Z THIS AFTERNOON. LIGHT SELY LOW LEVEL WINDS WILL BE SHIFT TO
NLY WINDS AT 10 TO 20 KNOTS BEHIND THE COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 400 AM CST FRI NOV 20 2009/

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS MUCH OF
THE REGION TODAY. A WEAK SFC LOW IS CONTINUING TO DEVELOP OFF THE
MIDDLE TEXAS COAST PROVIDING AN AMPLE INFLUX OF GULF MOISTURE INTO
SOUTHEAST TEXAS. THIS DEEP MOISTURE WILL COMBINE WITH THE STRENGTHENING
LLJ ASSOCIATED WITH THE UPPER LOW ACROSS WEST TEXAS AND RESULT IN
A THREAT OF LOCALLY HEAVY RAINFALL. THE HIGHEST RAINFALL TOTALS
FROM THIS EVENT ARE EXPECTED TO BE ACROSS THE MIDDLE AND UPPER
TEXAS COAST TOWARDS LOUISIANA. HOWEVER...COULD STILL SEE TOTALS OF
1 TO 3 INCHES ALONG AND SOUTHEAST OF THE BALCONES ESCARPMENT WITH
ISOLATED TOTALS OF 5 OR MORE INCHES POSSIBLE ACROSS THE COASTAL
PLAINS. HAVE LEFT CURRENT FLASH FLOOD WATCH CONFIGURATION ALONE.
WITH THAT SAID...THERE IS STILL THE POSSIBILITY OF STREET FLOODING
ACROSS URBAN AND METRO AREAS AS RAINFALL TOTALS AS LOW AS ONE INCH
CAN CAUSE RUNOFF PROBLEMS. RAIN CHANCES WILL END FROM WEST TO EAST
THIS EVENING AS THE UPPER LOW PUSHES THROUGH THE REGION. WITH THE
WIDESPREAD CLOUD COVER AND RAIN...TEMPERATURES WILL BE MUTED TODAY
AND GENERALLY PEAK IN THE MID 60S TO LOWER 70S.

A FEW SHOWERS WILL LINGER ACROSS THE EASTERN PORTION OF THE REGION
OVERNIGHT AND INTO EARLY SATURDAY. OTHERWISE...SKIES WILL CONTINUE
CLEARING FROM WEST TO EAST DURING THE DAY. THE DRIER NORTHWEST FLOW
ALOFT WILL KEEP TEMPERATURES SEASONABLE SATURDAY AND SATURDAY
NIGHT. SFC WINDS WILL RETURN TO THE SOUTHEAST EARLY SUNDAY
MORNING. A SLIGHT MOISTENING AND WARMING TREND IS EXPECTED SUNDAY
THROUGH TUESDAY MORNING AHEAD OF THE NEXT COLD FRONT.

AN UPPER TROUGH WILL SWING ACROSS THE GREAT PLAINS EARLY NEXT WEEK
AND DRAG A COLD FRONT ACROSS THE STATE LATE MONDAY/EARLY TUESDAY.
CHANCES FOR RAIN WITH THIS SYSTEM ARE MUCH LOWER AS THE BULK OF
THE UPPER ENERGY WILL BE TOO FAR TO THE NORTH. FOR NOW HAVE GONE
WITH SLIGHT TO LOW-END CHANCE POPS MONDAY EVENING THROUGH TUES.
MODELS ARE DIVERGENT AS FAR AS HOW LONG THE CLOUDS AND LIGHT RAIN
PERSIST BEHIND THE FRONT. FOR THE TIME BEING HAVE FAVORED
SEASONABLE TEMPERATURES THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  53  65  46  71 / 100  40  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  64  51  66  39  70 / 100  40  -    0   0
NEW BRAUNFELS MUNI AIRPORT     67  50  70  43  73 / 100  30  -    0   0
BURNET MUNI AIRPORT            64  49  64  44  69 /  70  40  -    0   0
DEL RIO INTL AIRPORT           71  46  72  50  74 /  40  -   -    0   0
GEORGETOWN MUNI AIRPORT        65  51  66  45  71 / 100  50  10   0   0
HONDO MUNI AIRPORT             71  45  72  43  75 /  80  10   0   0   0
SAN MARCOS MUNI AIRPORT        66  49  68  43  72 / 100  30  -    0   0
LA GRANGE - FAYETTE REGIONAL   66  52  64  44  71 / 100  60  20   0   0
SAN ANTONIO INTL AIRPORT       69  50  70  46  74 / 100  20  -    0   0
STINSON MUNI AIRPORT           71  51  71  48  75 / 100  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: DE WITT...FAYETTE...GONZALES...LAVACA...LEE.

&&

25/01
Hazardous weather outlook, Nov 20, 4:33 AM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 AM CST FRI NOV 20 2009

TXZ171>173-183>193-202>208-217>222-228-211045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-DIMMIT-
433 AM CST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
AN UPPER AIR DISTURBANCE AND COLD FRONT WILL MOVE ACROSS SOUTH
CENTRAL TEXAS TODAY AND PRODUCE SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES CAN BE
EXPECTED. THE RAINS WILL END FROM THE WEST TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ194-209-223>225-211045-
LEE-FAYETTE-GONZALES-DE WITT-LAVACA-
433 AM CST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FROM 6 AM TO 6 PM TODAY. AN UPPER
AIR DISTURBANCE AND A COLD FRONT WILL MOVE OVER SOUTH CENTRAL
TEXAS TODAY...BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO
TO THE COASTAL PLAINS. LOCALLY HEAVY RAIN IS LIKELY WITH RAINFALL
AMOUNTS OF 1 TO 3 INCHES EXPECTED...AND ISOLATED AMOUNTS NEAR 5
INCHES POSSIBLE. THE RAINS WILL DIMINISH FROM THE WEST TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Nov 20, 8:19 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 AM CST FRI NOV 20 2009

TXZ187-189-203>207-218>222-228-201600-
BANDERA-KENDALL-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-DIMMIT-
INCLUDING THE CITIES OF...BANDERA...BOERNE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...CARRIZO SPRINGS
819 AM CST FRI NOV 20 2009

...SHOWERS AND THUNDERSTORMS THIS MORNING...

AT 815 AM CDT AN AREA OF SHOWERS AND THUNDERSTORMS...ALONG A
PACIFIC COLD FRONT...WAS FROM WEST OF BANDERA TO WEST OF HONDO
TO CARRIZO SPRINGS...MOVING EAST AT 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING TO THE
EAST THIS MORNING AND AFFECT BANDERA...KENDALL...UVALDE...
MEDINA...BEXAR...COMAL...GUADALUPE...ZAVALA...FRIO...ATASCOSA...
WILSON...KARNES...AND DIMMIT COUNTIES IN THE NEXT 1 TO 3 HOURS.

BRIEF PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE...ALONG
WITH WIND GUSTS OF 30 TO 50 MPH...SOME HAIL...AND OCCASIONAL
DANGEROUS LIGHTNING.

IN ADDITION...CAUTION IS ADVISED ON WET SLIPPERY ROADS AND
HIGHWAYS IN THE RAIN.
Special weather statement, Nov 20, 8:22 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CST FRI NOV 20 2009

TXZ187-189-203>207-218>222-228-201600-
BANDERA-KENDALL-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-DIMMIT-
INCLUDING THE CITIES OF...BANDERA...BOERNE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...CRYSTAL CITY...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...CARRIZO SPRINGS
822 AM CST FRI NOV 20 2009

...SHOWERS AND THUNDERSTORMS THIS MORNING...

AT 815 AM CST AN AREA OF SHOWERS AND THUNDERSTORMS...ALONG A
PACIFIC COLD FRONT...WAS FROM WEST OF BANDERA TO WEST OF HONDO
TO CARRIZO SPRINGS...MOVING EAST AT 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING TO THE
EAST THIS MORNING AND AFFECT BANDERA...KENDALL...UVALDE...
MEDINA...BEXAR...COMAL...GUADALUPE...ZAVALA...FRIO...ATASCOSA...
WILSON...KARNES...AND DIMMIT COUNTIES IN THE NEXT 1 TO 3 HOURS.

BRIEF PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE...ALONG
WITH WIND GUSTS OF 30 TO 50 MPH...SOME HAIL...AND OCCASIONAL
DANGEROUS LIGHTNING.

IN ADDITION...CAUTION IS ADVISED ON WET SLIPPERY ROADS AND
HIGHWAYS IN THE RAIN.
Local storm report, Nov 20, 9:56 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CST FRI NOV 20 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      10 SE BANDERA           29.62N  98.96W
11/20/2009                   BANDERA            TX   FIRE DEPT/RESCUE

            WATER AS HIGH AS FIVE FEET OVER OLD CASTROVILLE ROAD...
            WATER DOWN TO ONE FOOT AT 935AM.

&&

EVENT NUMBER EWX0900183

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 11:37 PM CSTAreal Flood AdvisoryEWXGonzales, Guadalupe, Wilson113 min
Nov 20, 1:26 AM CSTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde2 hr
Nov 20, 9:49 AM CSTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 11 more116 min
Nov 20, 9:58 AM CSTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 11 more107 min
Nov 20, 11:03 AM CSTFlash Flood WarningEWXGonzales, Guadalupe3 hr
Nov 20, 11:40 AM CSTAreal Flood AdvisoryEWXFayette, Lavaca, Lee3 hr
Nov 20, 11:45 AM CSTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Nov 20, 11:46 AM CSTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Nov 20, 12:46 PM CSTFlash Flood WarningEWXDeWitt, Karnes3 hr
Nov 20, 1:31 PM CSTFlash Flood WarningEWXLavaca3 hr
Nov 20, 2:06 PM CSTFlash Flood WarningEWXAtascosa, Wilson114 min
Nov 20, 3:05 PM CSTRiver Flood WarningEWXDeWitt3 days
Nov 20, 3:29 PM CSTAreal Flood AdvisoryEWXBandera, Bexar, Caldwell, Comal, Frio, Gonzales and 4 more2 hr
Nov 20, 4:02 PM CSTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Wilson118 min
Nov 20, 4:31 PM CSTRiver Flood WarningEWXKarnes27 hr
Nov 20, 5:35 PM CSTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Kendall, Medina, Wilson3 hr
Nov 20, 5:58 PM CSTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.